American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Laura Starkston. Symplectic fillings of Seifert fibered spaces. Trans. Amer. Math. Soc. 367 (2015) 5971-6016.
Abstract, references, and article information
View Article: PDF

[2] Yakov Eliashberg. Recent advances in symplectic flexibility. Bull. Amer. Math. Soc. 52 (2015) 1-26.
Abstract, references, and article information   
View Article: PDF

[3] Nuno Costa Dias, Maurice A. de Gosson and João Nuno Prata. Maximal covariance group of Wigner transforms and pseudo-differential operators. Proc. Amer. Math. Soc. 142 (2014) 3183-3192.
Abstract, references, and article information   
View Article: PDF

[4] Heesang Park, Jongil Park and Dongsoo Shin. A complex surface of general type with $p_g=0$, $K^2=2$ and $H_1=\mathbb{Z}/4\mathbb{Z}$. Trans. Amer. Math. Soc. 365 (2013) 5713-5736.
Abstract, references, and article information   
View Article: PDF

[5] Wojciech Domitrz and Żaneta Trȩbska. Symplectic $S_{\mu}$ Singularities. Contemporary Mathematics 569 (2012) 45-65.
Book volume table of contents   
View Article: PDF

[6] Hisashi Kasuya. Coeffective cohomology of symplectic aspherical manifolds. Proc. Amer. Math. Soc. 140 (2012) 2835-2842.
Abstract, references, and article information   
View Article: PDF

[7] M. V. Babich and S. E. Derkachov. On rational symplectic parametrization of the coadjoint orbit of $\mathrm{GL}(N)$. Diagonalizable case. St. Petersburg Math. J. 22 (2011) 347-357.
Abstract, references, and article information   
View Article: PDF

[8] Peter W. Michor. Symplectic and Poisson geometry. Graduate Studies in Mathematics 93 (2008) 411-476.
Book volume table of contents
View Article: PDF

[9] Peter W. Michor. Differential forms and de Rham cohomology. Graduate Studies in Mathematics 93 (2008) 99-190.
Book volume table of contents
View Article: PDF

[10] Peter W. Michor. Manifolds and vector fields. Graduate Studies in Mathematics 93 (2008) 1-40.
Book volume table of contents
View Article: PDF

[11] Peter W. Michor. Lie groups and group actions. Graduate Studies in Mathematics 93 (2008) 41-97.
Book volume table of contents
View Article: PDF

[12] Peter W. Michor. Topics in Differential Geometry. Graduate Studies in Mathematics 93 (2008) MR MR2428390.
Book volume table of contents   

[13] Peter W. Michor. Riemann manifolds. Graduate Studies in Mathematics 93 (2008) 273-361.
Book volume table of contents   
View Article: PDF

[14] Peter W. Michor. Bundles and connections. Graduate Studies in Mathematics 93 (2008) 191-272.
Book volume table of contents   
View Article: PDF

[15] Peter W. Michor. Isometric group actions or Riemann $G$-manifolds. Graduate Studies in Mathematics 93 (2008) 363-410.
Book volume table of contents   
View Article: PDF

[16] B. Doug Park. Erratum to ``Exotic smooth structures on $3\mathbf{CP}{}^2\#n\overline{\mathbf{CP}{}^2}$''. Proc. Amer. Math. Soc. 136 (2008) 1503-1503. MR 2367125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] I. V. Losev. On complex weakly commutative homogeneous spaces. Trans. Moscow Math. Soc. 67 (2006) 199-223. MR 2301594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Fernández, V. Muñoz and L. Ugarte. Weakly Lefschetz symplectic manifolds. Trans. Amer. Math. Soc. 359 (2007) 1851-1873. MR 2272152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alvaro Pelayo. Topology of spaces of equivariant symplectic embeddings. Proc. Amer. Math. Soc. 135 (2007) 277-288. MR 2280203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eduardo Gonzalez. Quantum cohomology and $S^1$-actions with isolated fixed points. Trans. Amer. Math. Soc. 358 (2006) 2927-2948. MR 2216253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Min Kyu Kim. Frankel's theorem in the symplectic category. Trans. Amer. Math. Soc. 358 (2006) 4367-4377. MR 2231381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Boguslaw Hajduk and Rafal Walczak. Symplectic forms invariant under free circle actions on 4-manifolds. Trans. Amer. Math. Soc. 358 (2006) 1953-1970. MR 2197437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ronald Fintushel and Ronald J. Stern. Double node neighborhoods and families of simply connected $4$-manifolds with $b^+=1$. J. Amer. Math. Soc. 19 (2006) 171-180. MR 2169045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christopher Allday and John Oprea. A C-symplectic free $S^1$-manifold with contractible orbits and $\mathbf{CAT} = \frac12\mathbf{DIM}$. Proc. Amer. Math. Soc. 134 (2006) 599-604. MR 2176029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] V. Jurdjevic. Integrable Hamiltonian systems on complex Lie groups. Memoirs of the AMS 178 (2005) MR 2173602.
Book volume table of contents   

[26] Hui Li. On the construction of certain 6-dimensional symplectic manifolds with Hamiltonian circle actions. Trans. Amer. Math. Soc. 357 (2005) 983-998. MR 2110428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. N. Everitt and L. Markus. Infinite dimensional complex symplectic spaces. Memoirs of the AMS 171 (2004) MR 2073219.
Book volume table of contents   

[28] Alexandru Scorpan. Spinors as automorphisms of the tangent bundle. Trans. Amer. Math. Soc. 356 (2004) 2049-2066. MR 2031052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hui Li. Semi-free Hamiltonian circle actions on 6-dimensional symplectic manifolds. Trans. Amer. Math. Soc. 355 (2003) 4543-4568. MR 1990761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hui Li. $\pi_1$ of Hamiltonian $S^1$ manifolds. Proc. Amer. Math. Soc. 131 (2003) 3579-3582. MR 1991771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia